Posted by sukarno on October 25, 2005, at 22:34:48
In reply to Re: Amineptine's delayed effect » sukarno, posted by ed_uk on October 25, 2005, at 14:41:09
Hi Ed! :-)
How is everything going? I did some reading about citalopram and apparently it does not rely exclusively on CYP2D6 so it might be worth a try for me if I ever discontinue Stablon... although I'm afraid of the emotional numbing of SSRIs. Prozac made me feel quite numb and indifferent to everything around me, yet I was in a great mood. :-)
I haven't had a liver function test since starting Stablon, but from what I've read, the liver damage supposedly only occurs in those who are genetically susceptible and occurs straight away (usually within 30 days) along with symptoms of rash, itching, fever and abdominal pain.
Have you heard of any cases of people who had hepatic injury after taking it for the long term?
I really should get a liver function test. Valium tends to raise my GGT and ALT enzymes so that might skew the results so I won't know if Valium or Stablon (or Survector) are doing any damage.
Last night I developed stomach pain and some nausea, but that happened after my usual calcium carbonate dosage...not sure if that was a sign of toxicity from Survector.
I took only 25mg amineptine prior to bed last night and woke up feeling refreshed.... no grogginess upon awakening but I feel so weak when I get up to walk around...unusual weakness.
My appetite now is fine though.
I promise you (and myself) that I'll get that LFT done the first week of November and post the results here.
I don't understand why some people abuse amineptine... I didn't feel "high" when I took it... just an usual ease of movement..that's it.. then I felt nervous and very uncomfortably so.
Just like Prozac! hehheh. Nasty.
Take care and keep me updated on the citalopram. Does it have any action on NE? It seems that NE (and also DA) are key to motivation.
Best wishes! :-)